# SDR SCNA2020031913006

- Difficulty date: February 13, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z CHANNEL BTW STA 986.5 AND STA 1006 AT BL 40R WL 208.REMOVED AND REPLACED Z CHANNEL ON BS986.5 AND 1006. AT BL 40 WLZ08. PER B737-800 SRM 51-40-02.
